Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2678 Publications

2020 | Journal Article | IST-REx-ID: 7224   OA
Rybicki, J., Abrego, N., & Ovaskainen, O. (2020). Habitat fragmentation and species diversity in competitive communities. Ecology Letters, 23(3), 506–517. https://doi.org/10.1111/ele.13450
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7488   OA
Latorre-Pellicer, A., Ascaso, Á., Trujillano, L., Gil-Salvador, M., Arnedo, M., Lucia-Campos, C., … Pié, J. (2020). Evaluating Face2Gene as a tool to identify Cornelia de Lange syndrome by facial phenotypes. International Journal of Molecular Sciences, 21(3), 1042. https://doi.org/10.3390/ijms21031042
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7490   OA
Narasimhan, M., Johnson, A. J., Prizak, R., Kaufmann, W., Tan, S., Casillas Perez, B. E., & Friml, J. (2020). Evolutionarily unique mechanistic framework of clathrin-mediated endocytosis in plants. ELife, 9, e52067. https://doi.org/10.7554/eLife.52067
View | Files available | DOI | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 7508   OA
Bossmann, L., Pavlović, N., Pickl, P., & Soffer, A. (2020). Higher order corrections to the mean-field description of the dynamics of interacting bosons. Journal of Statistical Physics. https://doi.org/10.1007/s10955-020-02500-8
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7546   OA
Beets, I., Zhang, G., Fenk, L. A., Chen, C., Nelson, G. M., Félix, M.-A., & de Bono, M. (2020). Natural variation in a dendritic scaffold protein remodels experience-dependent plasticity by altering neuropeptide expression. Neuron, 105(1), 106–121.e10. https://doi.org/10.1016/j.neuron.2019.10.001
View | Files available | DOI | PubMed | Europe PMC
 
2020 | Preprint | IST-REx-ID: 7553   OA
Mlynarski, W. F., Hledik, M., Sokolowski, T. R., & Tkačik, G. (n.d.). Statistical analysis and optimality of biological systems. BioRxiv. Cold Spring Harbor Laboratory.
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7541   OA
Gao, F., Wang, J.-H., Watzinger, H., Hu, H., Rančić, M. J., Zhang, J.-Y., … Zhang, J.-J. (2020). Site-controlled uniform Ge/Si hut wires with electrically tunable spin-orbit coupling. Advanced Materials, 1906523. https://doi.org/10.1002/adma.201906523
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7534   OA
Budanur, N. B., Marensi, E., Willis, A. P., & Hof, B. (2020). Upper edge of chaos and the energetics of transition in pipe flow. Physical Review Fluids, 5(2), 023903. https://doi.org/10.1103/physrevfluids.5.023903
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7572
Dos Santos Caldas, P. R., Radler, P., Sommer, C. M., & Loose, M. (n.d.). Computational analysis of filament polymerization dynamics in cytoskeletal networks. Methods in Cell Biology. https://doi.org/10.1016/bs.mcb.2020.01.006
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7577
Shehu, Y., & Iyiola, O. S. (2020). Weak convergence for variational inequalities with inertial-type method. Applicable Analysis, 1–25. https://doi.org/10.1080/00036811.2020.1736287
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7623   OA
Jankowiak, G., Peurichard, D., Reversat, A., Schmeiser, C., & Sixt, M. K. (2020). Modeling adhesion-independent cell migration. Mathematical Models and Methods in Applied Sciences. https://doi.org/10.1142/S021820252050013X
View | DOI | Download (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7635
Koval, N., Sokolova, M., Fedorov, A., Alistarh, D.-A., & Tsitelov, D. (2020). Testing concurrency on the JVM with Lincheck. In Proceedings of the ACM SIGPLAN Symposium on Principles and Practice of Parallel Programming, PPOPP (pp. 423–424). San Diego, CA, United States: ACM. https://doi.org/10.1145/3332466.3374503
View | DOI
 
2020 | Preprint | IST-REx-ID: 7673   OA
Kavcic, B., Tkačik, G., & Bollenbach, T. (2020). A minimal biophysical model of combined antibiotic action. BioRxiv. Cold Spring Harbor Laboratory.
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7685   OA
Boccato, C. (2020). The excitation spectrum of the Bose gas in the Gross-Pitaevskii regime. Reviews in Mathematical Physics, 2060006. https://doi.org/10.1142/S0129055X20600065
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7666   OA
Edelsbrunner, H., & Ölsböck, K. (2020). Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-020-00188-x
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7611   OA
Rademacher, S. A. E. (2020). Central limit theorem for Bose gases interacting through singular potentials. Letters in Mathematical Physics. https://doi.org/10.1007/s11005-020-01286-w
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7793   OA
Kuhn, A., Ramans Harborough, S., McLaughlin, H. M., Natarajan, B., Verstraeten, I., Friml, J., … Østergaard, L. (2020). Direct ETTIN-auxin interaction controls chromatin states in gynoecium development. ELife, 9, e51787. https://doi.org/10.7554/elife.51787
View | Files available | DOI | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 6808   OA
Jahr, W., Velicky, P., & Danzl, J. G. (2020). Strategies to maximize performance in STimulated Emission Depletion (STED) nanoscopy of biological specimens. Methods, 174(3), 27–41. https://doi.org/10.1016/j.ymeth.2019.07.019
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2020 | Conference Paper | IST-REx-ID: 7806   OA
Filakovský, M., Wagner, U., & Zhechev, S. Y. (2020). Embeddability of simplicial complexes is undecidable. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2020–January, pp. 767–785). Salt Lake City, UT, United States: SIAM. https://doi.org/10.1137/1.9781611975994.47
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms, 84, 365–388. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed